# SDR BAQA091138

- Difficulty date: November 17, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 4,061 hours
- Engine: Pwa PW206A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Light
- Condition: Inoperative
- Location: Attitude Gyro
- Part time: 702 hours
- Component: Attitude Gyro
- Component part number: 5040035921
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE GYRO BACK LIGHTING INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.  11/18/03
